본문 바로가기
KERD
논문KCI 등재

소아에서 라모트리진에 의해 유발된 DRESS (drug reaction with eosinophilia and systemic symptoms) 증후군 1예

DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome induced by lamotrigine in a child

2

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류소아과학

초록

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and severe adverse drug reaction characterized by the cutaneous eruption, fever, eosinophilia, and involvement of internal organs. It is commonly caused by aromatic anticonvulsant drugs and antibiotics in children. In this study, we presented a case of a 9-year-old boy with bipolar disorder, who developed DRESS syndrome after lamotrigine intake for 10 days. Thereafter, lamotrigine was discontinued, and systemic corticosteroid treatment was pursued for 18 days. After 3 months, a patch test for lamotrigine was performed as a confirmatory test to check drug reaction. Reports of DRESS syndrome in adults have increased over the past decade due to the increasing use of lamotrigine as a new aromatic anticonvulsant. Although there are only a few lamotrigine-related DRESS syndrome reports in children, caution is needed with its potential widespread use in the future.

Abstract

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and severe adverse drug reaction characterized by the cutaneous eruption, fever, eosinophilia, and involvement of internal organs. It is commonly caused by aromatic anticonvulsant drugs and antibiotics in children. In this study, we presented a case of a 9-year-old boy with bipolar disorder, who developed DRESS syndrome after lamotrigine intake for 10 days. Thereafter, lamotrigine was discontinued, and systemic corticosteroid treatment was pursued for 18 days. After 3 months, a patch test for lamotrigine was performed as a confirmatory test to check drug reaction. Reports of DRESS syndrome in adults have increased over the past decade due to the increasing use of lamotrigine as a new aromatic anticonvulsant. Although there are only a few lamotrigine-related DRESS syndrome reports in children, caution is needed with its potential widespread use in the future.

참고문헌 (16)

  1. Cacoub P, "The DRESS syndrome : a literature review", Am J Med, 124, pp.588~597 (2011)
  2. Calabrese JR, "Rash in multicenter trials of lamotrigine in mood disorders : clinical relevance and management", J Clin Psychiatry, 63, pp.1012~1019 (2002)
  3. Eleni K, "DRESS syndrome induced by levetiracetam", J Eur Acad Dermatol Venereol, 29, pp.377~378 (2015)
  4. 한송희, "Drug Reaction with Eosinophilia and Systemic Symptom Syndrome Induced by Lamotrigine", Annals of Dermatology, 29(2), pp.206~209 (2017), 대한피부과학회
  5. Kocaoglu C, "Successful treatment of antiepileptic drug-induced DRESS syndrome with pulse methylprednisolone", Case Rep Pediatr, 2013, pp.928910~ (2013)
  6. Kardaun SH, "Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms : does a DRESS syndrome really exist?", Br J Dermatol, 156, pp.609~611 (2007)
  7. Fuertes L, "Patch testing increases the likelihood of recognizing lamotrigine as a cause of drug-induced rash", Actas Dermosifiliogr, 102, pp.64~66 (2011)
  8. Metterle L, "Pediatric drug reaction with eosinophilia and systemic symptoms : A systematic review of the literature", Pediatr Dermatol, 37, pp.124~129 (2020)
  9. Dondi A, "Viral rashes mimicking drug reaction with eosinophilia and systemic symptoms syndrome in children after β-lactams intake : a diagnostic challenge", Eur J Pediatr, 180, pp.2327~2332 (2021)
  10. Mori F, "Drug reaction with eosinophilia and systemic symptoms(DRESS)in children", Acta Biomed, 90, pp.66~79 (2019)
  11. 황영훈, "1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰", Allergy Asthma & Respiratory Disease, 5(2), pp.111~116 (2017), 대한 소아알레르기 호흡기학회[DOI]
  12. Kardaun SH, "Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study", Br J Dermatol, 169, pp.1071~1080 (2013)
  13. Corneli HM, "DRESS syndrome : drug reaction with eosinophilia and systemic symptoms", Pediatr Emerg Care, 33, pp.499~502 (2017)
  14. Shiny TN, "Patch testing and cross sensitivity study of adverse cutaneous drug reactions due to anticonvulsants : a preliminary report", World J Methodol, 7, pp.25~32 (2017)
  15. Husain Z, "DRESS syndrome: part II. Management therapeutics", J Am Acad Dermatol, 68, pp.709~ (2013)
  16. 문성도, "이차 항결핵제에 약물과민반응증후군을 보인 다제내성 결핵 환자에서 급속 탈감작요법에 준한 항결핵제 재투여 1예", Allergy Asthma & Respiratory Disease, 3(4), pp.297~301 (2015), 대한 소아알레르기 호흡기학회[DOI]

이 간행물의 다른 논문 (11건)